# SDR CA140203011

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT NOTED A LOW OIL PRESSURE LIGHT IN THE COCKPIT FROM THE RT ENGINE.  REDUCED THE POWER TO GROUND IDLE AND NOTED OIL PRESSURE BETWEEN 35-40 PSID. THE PILOT INDUCED AN IFSD FOLLOWED BY A SAFE SINGLE ENGINE LANDING AT THE POINT OF DEPARTURE.  THE ON GROUND INSPECTION REVEALED 5 QUARTS OIL WAS MISSING AND AN OIL LEAK AT THE OVERSPEED GOVERNOR SOLENOID.
